It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


parallaxed,

You said:

[I][B][COLOR="Navy"]"I want to take more, but my doctor won't increase the dosage because of how tired it is making me. He's even still leary I may not have ADD."[/COLOR][/B][/I]

You are new so you can't know that recently I thought I had good reason to STOP believing doctors are the dumbest SAB's on the planet. I wish I never read the quote.

They ARE the dumbest SAB's on the planet. I'm mean SOB's.

I just checked to make sure you aren't seeing a GP. Nope, she seeing a freaking shrink: [I][B][COLOR="Navy"]"my psychiatrist"[/COLOR][/B][/I]

And dose? [I][B][COLOR="Navy"]I am not on a very high dose, just 10mg XR.[/COLOR][/B][/I]

And the bozo is thinking not ADD because 10mg of Adderall is making you sleepy? Just where in bozo boy's shrinking manual is that test listed?

[COLOR="Red"][B]Patient feeling fatigued from 10mg Adderall - litmus test sure - NOT ADHD.[/B][/COLOR]

Your shrink is none too smart. I so hate going back to my old ways, I have no choice. [B]FIRE the bozo.[/B] And find yourself a genuine psychiatrist.

I can share a few facts that even though true may not apply to you. All of us need a highly qualified, experienced and current shrink. Please accept it as information that generally applies to primarily inattentive type ADD.

You need more stimulant than combined or any other ADHD subtype. Primarily inattentive MAY NOT respond to 40mg / day which is considered maximum. I've read reports by the Harvard Medical School. I thought that meant top shelf school. Maybe not. Or your guy doesn't stay current. He's incompetent on top of stupid. The report in substance stated that much higher than 40mg/day can be used if well tolerated by the patient. That means, if 40mg isn't enough, doctors can safely go higher if it doesn't keep you awake for a week and during same week don't eat. And your BP doesn't go through the roof. And no other stimulant caused abnormalities become apparent.

Many with primarily inattentive ADD need more than 40mg/day and do tolerate it very well. Most of this dialog is not to say you need more than 40, rather too show your boy's reluctance to up your does is yet another sad sign of his shrinking qualifications. I'll be damn, the logic reversal is true - his qualifications are shrinking. If you can't fire him, get him to up the dose somehow. If he won't, threaten to give him an IQ test. The boy will perhaps top 60 on one of his better days.

An Adderall unwanted side effect is drowsiness. Com'n, how can a stimulant cause drowsiness? Beats me. Don't matter. Many of us on this board including myself have experienced Adderall caused drowsiness.

The drowsiness will probably go away on a higher dose after a couple, three weeks of consistently taking the med every day.

There are many reasons bozo doctors push me over the edge. I visited me a few of that type. Then I had to pay for their $*** service.

More importantly, I suppose, they influence people to take more of the med than prescribed or conclude there's no solution to their attention problems.

Read over your own description, parallaxed. ADD has done a number on you. Me too. Thu too. Others too. I'll put me in your shoes. I'd fire him on the spot. And based on my history, leave him with a few other choice words he think not complimentary.

Bob





All times are GMT -7. The time now is 10:08 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!